# SDR HEEA967201

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 3510 · Crew Oxygen System
- Part: Converter
- Part number: 10C001616T
- Condition: Defective
- Location: Oxy Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTING LIQUID AND GAS CONTINUOUSLY FROM VENT UNTIL CONVERTOR EMPTIES.
